# SDR CHQA200600137

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 9,138 hours, 8,303 cycles
- Engine: Allsn AE3007A
- Engine time: 3,951 hours, 3,087 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 3,951 hours, 3,087 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 6306 - CMH-BDL - ON TAKEOFF FROM CMH AT ABOUT 500 FEET, LAV SMOKE DISPLAYED ON EICAS AND AT THE SAME TIME, THE FA NOTICED SMOKE IN THE CABIN.  COMPLETED MEMORY ITEMS, DECLARED AN EMERGENCY.  UNEVENTFUL LANDING.  REMOVED AND REPLACED ENGINE 2.
